MathSciNet Relay Station
MathSciNet bibliographic data
MR2058924 60F17
Račkauskas, A.; Suquet, Ch. Principe d'invariance hölderien pour des tableaux triangulaires de variables aléatoires. [Hölderian invariance principle for triangular arrays of random variables] (French) Liet. Mat. Rink. 43 (2003), no. 4, 513--532; translation in Lithuanian Math. J. 43 (2003), no. 4, 423–438
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement